# SDR SIMA201808086004

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 33,892 hours, 29,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Inbd Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBD BRAKE INOPERATIVE ON FINAL.. CREW REPORTED INDICATIONS NORMAL ON TAXI TO GATE AFTER LANDING.   PERFORMED GVI OF BOTH MLG AND BOTH INBD AND OTBD BRAKES,  NO DEFECTS NOTED.   BRAKE SYSTEM OPERATES NORMAL IAW  AMM 32-41-00 PAR J .(2.).  NO CMC MESSAGES DISPLAYED,  NO FAULTS FOUND.
